this issue
previous article in this issue

Document Details :

Title: Composition and Continuity in Sasanian Rock Reliefs
Author(s): THOMPSON, Emma
Journal: Iranica Antiqua
Volume: 43    Date: 2008   
Pages: 299-358
DOI: 10.2143/IA.43.0.2024052

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here